# SDR 20000622SH022

- Difficulty date: February 9, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N407WH
- Make and model: Bell 407
- Aircraft serial: 532027
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 407375016101
- Part serial: 8522
- Condition: Intermittent
- Location: Fuel System
- Part time: 369 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH NEW FUEL SIGNAL CONDITIONER FROM BELL HELICOPTER.  (X)
